Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had hip surgery. Diabetic and high BP. Can I take tiotropium bromide for bronchodilation and telvas AM for BP?

Hello Doc, My father recently underwent a hipsurgery where a bipolar prosthesis was inserted in his leg. It has been more than 11 days since the surgery. He is only able to do limited exercise. He is diabetic (Fasting - 190, 2 hr after food - 260) and has high blood pressure (170/80). Should I give him aspirin for anti- coagulation , Tiotropium bromide for bronchodilation and Telvas AM (Telmisartan + Amlodipine ) for blood pressure. Thanks Regards Manoj Thankyou for the answer. When my dad tries to walk using a walker, he is able to walk only for 5 min. My father says pain and lack of energy are the main reasons for this short duration of the walk. However, after walking when he sits down on the bed, he perspires profusely. Before his hip surgery, his haemoglobin level was low at 9.8. Thats why ~600 ml of blood was transfused before surgery. What do you think is the reason for excessive perspiration? My dad thinks that this may be another reason why he cannot walk more. Your reply is greatly appreciated. Thanks
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You should consult with physician and treating orthopedic surgeon for start of aspirin.
Aspirin increases the tendency of bleeding from operated site. If wound is healthy and almost recovered then you can start aspirin.
Regarding blood pressure, you should consult with physician and get his blood pressure. Telvas - Am can be given if his blood pressure is in higher range.
Tiotropium does not has as such any side effcets on fracture bone and can be given safely.
Dr. Mayank Bhargava
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor